# SDR DL75A992354

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Nr 2
- Part time: 28,579 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT ENGINE SURGED.  FLIGHT CREW ELECTED TO RETARD ENGINE TO IDLE AND RETURN TO LIMA.  FERRIED A/C TO ATL FOR ENGINE CHANGE.
